# SDR UPS98225434

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, RW CRACK FOUND ON VENT STRINGER 13 FLANGE AT WS 656.  ACCOMPLISHED VENT STRINGER REPAIR IAW UPS EO B727-5710-0314.
